# SDR R61A2021040300311

- Difficulty date: March 20, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N725YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000506
- Aircraft time: 13,838 hours, 9,160 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17063629005
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK FOUND ON VERT STAB AFT RIB SPAR 9/10. REPLACED AFT SPAR RIB 9/10 IAW SRM 51-41-01.
